|pain and hypoglycaemia
Jun 29, 2000
I was wold that I had hep c 5 years ago and told not to worry about it. Since September 1999 I have been having periods of extreme upper abdominal pain tracing around my diaphragm into my back and up into my right should. Scann should scarring on my liver. The hep c was confirmed again by viral studies etc. I have also had periods of hypoglycaemia and last week had a period of 10 hours when I was unaware of my surroundings. Is this uncommon or is it a progression of the condition.
| Response from Dr. Dieterich
It certainly sounds like you should be evaluated for treatment of your hepatitis.All of those symptoms can be caused by liver disease. Speak to your MD or if he or she is not interested, see an experienced liver specialist! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What's The Difference Between Hiv And Herpes?
- When You Get Hiv When Do The Flu-like Symptoms Happen?
- Can A Woman Get Hiv If The Man Didn't Come Inside Her?
- Carpal Tunnel And Neuropathy
- How Long After Exposure Does It Take Hiv To Show Up In Blood Test?
- What Does Maculopapular Rash Look Like?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.